Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :28 Issue : 1 2001      Add To Cart                                                                    Download

On a generalised gamma-type distribution with ô-confluent hypergeometric function

Auther : A. AL-ZAMEL

 Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

 ABSTRACT

New gamma-type distribution involving the ô-confluent hypergeometric function is introduced. A generalised form of incomplete gamma function and its complementary form are introduced in order to obtain some statistical functions. Some basic functions, associated with the new density, specifically, moment, mean, expected value, hazard rate function and mean residue life function, are derived. Several special cases such as the generalised Weibull, gamma and confluent densities are mentioned. The behaviour of probability density function and hazard rate functions are depicted graphically for certain values of the parameters.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law